# SDR DALA13041053217

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING LOCATED AT LEVEL OF FWD FR 20 AND STRG 23R FWD PAX CABIN L=0.50" W=0.25" AND D=0.002".  REPLACED CORNER FITTING LOCATED AT LEVEL OF FWD FR 20 AND STRG 23R, FWD PAX CABIN, IAW SRM 51-72-11 AND DWG D53112225.
